# SDR SWAA2023031303281

- Difficulty date: February 15, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB L/E HAS CRACKED RIB AT L/E STA 95.96<[01] REMOVED AND REPLACED RIB AT DISCREPANCY AREA IAW SRM 51-40-02 AND DWG 186A1001;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
